# SDR 0001459874

- Difficulty date: April 22, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N783NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48108
- Aircraft time: 50,221 hours, 47,138 cycles
- System (JASC): 2210 · Autopilot System
- Part: Check Valve
- Part number: 11370
- Condition: Clogged
- Location: Lt Slant Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM BDL TO DTW, THE AIRCRAFT BEGAN AN UNCOMMANDED GRADUAL BANK.  DISCONNECTED AUTOPILOT AND FOLLOWED COM PROCEDURES.  REGAINED COMPLETE FREEDOM OF MOVEMENT OF CONTROLS PRIOR TO APPROACH AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND CHECK VALVE FOR LEFT SIDE SLANT PRESSURE PANEL DRAIN CLOGGED.  CLEARED DRAINS AND REPLACED CHECK VALVE.  AIRCRAFT RETURNED TO  SERVICE.
